# SDR CALA2025101009898

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,962 hours, 24,977 cycles
- System (JASC): 2610 · Detection System
- Part: Control Module
- Part number: 90195002
- Part serial: 243
- Condition: Faulted
- Location: Zone 200
- Part time: 78,474 hours, 29,012 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU FAULT/APU DET INOP FOUND DETECTION MODULE FAULTED, REPLACED ENGINE AND APU FIRE CONTROL MODULE REF AMM 26-10-01, GRD OPS TEST REF AMM TASK 26-11-00-710-801 AND 26-15-00-710-801 NO FAULTS NOTED
